# SDR CALA2017120104239

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 60,904 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347641020600
- Condition: None
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 2300-01842 OP-0 ACCOMPLISH DOUBLER REPAIR AT ANTENNA FR 63-64 STR 41L-STR 42L. ACCOMPLISHED REPAIR DOUBLER AT AIRPHONE ANTENNA FR 63-64 STR 41L -STR 42L REFERENCE SRM 53-00-11-300-029. FUTURE INSPECTION THRES HOLD FROM TIME OF REPAIR EMBODIMENT IS 56,500 FLT CYCLES. CURRENT FLT CYCLES ARE 25380 WITH SUBSEQUENT INSPECTIONS AT INTERVALS OF 5,200 FLIGHT CYCLES. WORK SRI REFERENCE 53-00-11-205-017 TABLE 30125. SKIN THICKNESS IS .063 AND DOUBLE MATERIAL IS .071 REF SRM 53-00 -11-300-029 FIGURE 20137.
